Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa question

Posted by Cindy W on December 30, 1999, at 11:04:18

In reply to Re: celexa question, posted by Frank on December 29, 1999, at 16:14:37

> Well guys, thanx for the input. I have been on welbutrin for a while now, but it never did anything for me so my doc. added celexa. Celexa is working o.k., but I wouldn't mind trying something else. Zoloft was the best so far, but the sexual side effects were even worse than they are with celexa, so I had to stop. Could you guys give me any info. on serzone? I was thinking about switching to that. I was on remeron and I felt like crap cuz I was so tired and out of it, so I switched. Is serzone the same?

Frank, Serzone is not an SSRI. It didn't have any sexual side effects. I didn't feel tired when taking it except at the very first. Mostly what was weird was that the first two weeks, I felt irritable and unaccountably ANGRY for no reason. This went away after two weeks. At a high dose (450 mg/day), I also had some strange visual effects (at night, I saw "trails" when I would get up to pee and moved my hands in the air). Other than that, I really liked Serzone and would still be taking it if it helped OCD. Effexor-XR is also not an SSRI and seems to have fewer/no sexual side effects (what I'm taking now).--Cindy W




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy W thread:17594